advertisement
Question
Posted by: veronique | 2007/07/29

stil pyn

hello doc- i have a question about stil pyn( i think you spell it like that, not sure). its those green tablets that require a prescription to get. Wel anyways, ive noticed that my Mom is addicted to this stuff as she always takes it before bed. I would assume it helps her fall off to sleep. But what are the dangers of using this medicine for a prolonged period of time? Im really worried that she may be over doing it with this stuff and would like to know what it is and how harmful it is.

Thank You

Veronique

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Veronique

Thank you for visiting healt24.com.

Stillpain is a relatively safe drug to use. It does however, contain codiene, which can be addictive, especially when used over a long period of time. It also contains paracetamol, which can effect the liver. and has a negative effect on the kidney and can cause kidney failure.

I suggest that your Mother use a dedicated sleeping tablet if she suffers from insomnia and to gradually stop using the Stillpains.

Kind regards


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement